# SDR AALA20091223TUL02

- Difficulty date: December 23, 2009
- Submitted: February 17, 2010
- Operation: Air carrier
- Aircraft: N591AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53254
- Aircraft time: 57,973 hours, 24,566 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT SIDE OF FRAME AT STATION 1271 BETWEEN LONGERON 29 RIGHT AND 30 RIGHT.  REMOVED CORROSION AND PERFORMED REPAIR ON FRAME FROM LONGERON 28 RIGHT TO LONGERON 29 LEFT PER AARD 53-10-00-14 AND INSTALLED FASTENERS PER SRM 51-10-3, SRM 51-30-5.
